Panumat Chanmuanghong

Panumat Chanmuanghong – Sinovac 6th August &
AstraZeneca 27th August 2021

Died 1 Day After AstraZeneca Vaccine Aged 27

Panumat died one day after receiving the AstraZeneca COVID-19 Vaccine. He received his shot on August 27th and suffered a high fever and pain in his arm. His father called 1669 (the emergency number in Thailand) and an ambulance shortly after arrived to rush Panumat to the emergency room of Aranyaprathet Hospital. He died while being treated at the hospital.

Panumat received Mixed Vaccines – his first shot of Sinovac on August 6th and his second shot AstraZeneca) on August 27th.

Samsak, his father, said that on August 27 2021 his son had received the second dose of the COVID-19 AstraZeneca Vaccine,. When he returned home, his son complained of pain in his arm at the vaccination area. Around 4:00 a.m. on August 28, the son had a high fever, so he called 1669.

His father, who is a police lieutenant, said that his son was healthy. “He exercised daily. He had no underlying health issues. I didn’t expect my son to die after his vaccination. He is my son, he was still young and he had a great and long future ahead of him. He was about to do entrance exams for a government service job.”

Somsak said that he’s collecting all evidence to submit to the relevant authorities to help determine the true cause of his son’s death. “I don’t want anyone to lose a family member like this.”

Somsak is seeking answers for his son’s sudden death.

ARANYAPRATHET, THAILAND